# SDR CA051128002

- Difficulty date: November 24, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 29,063 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Iced
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF FOR FIRST FLIGHT OF THE DAY, THE CREW WHERE UNABLE TO MOVE THE LANDING GEAR SELECTOR HANDLE TO THE GEAR UP POSITION. THE AIRCRAFT RETURNED TO THE AIRPORT AND LANDED WITHOUT FURTHER INCIDENT. UPON INVESTIGATION BY MAINTENANCE, IT WAS FOUND THAT THERE WAS ICE ACCUMULATION IN THE LANDING GEAR SELECTOR LINKAGE LOCATED IN THE NOSE WHEEL WELL.
